# SDR SIMA20160106008

- Difficulty date: January 6, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,410 hours, 34,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING & COCKPIT STEP EMER EXIT LIGHTS WILL NOT ILLUMINATE.  RECONNECTED WIRE SPLICES SP9009 & SP9010 ON PANEL 231AF CORRECTLY IAW WM 33-50-50, AMM 53-01-02 & SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
